5 doctors weighed in:

Are there any drugs or dietary habits that causes eye floaters?

5 doctors weighed in
Dr. Yale Kanter
Ophthalmology
2 doctors agree

In brief: Floaters

Neither are effective.
Floaters are due to a degenerative change that takes place in the vitreous fluid with aging.

In brief: Floaters

Neither are effective.
Floaters are due to a degenerative change that takes place in the vitreous fluid with aging.
Dr. Yale Kanter
Dr. Yale Kanter
Thank
Dr. Richard Rosen
Ophthalmology
1 doctor agrees

In brief: Yes

Use of certain blood thinners such as Coumadin (warfarin) or Plavix can result in bleeding if levels are elevated due to changes in absorption or other interfering illness.
Various drugs prescribed for mood disorders may affect ability of the eye to focus normally and may worsen the appearance of floaters.

In brief: Yes

Use of certain blood thinners such as Coumadin (warfarin) or Plavix can result in bleeding if levels are elevated due to changes in absorption or other interfering illness.
Various drugs prescribed for mood disorders may affect ability of the eye to focus normally and may worsen the appearance of floaters.
Dr. Richard Rosen
Dr. Richard Rosen
Thank
Get help from a real doctor now
Dr. Andrea Brand
Board Certified,
7M people helped
Continue
108,000 doctors available
Read more answers from doctors